# SDR WX0A201308210070

- Difficulty date: August 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN REPORTED BY THE FLIGHT CREW, THE EMERGENCY EVACUATION LIGHTING SYS HAS BEEN FOUND TO BE DEFECTIVE.  MX R & R BATTERY PACK AND OPS CHECKED GOOD IAW AMM 33-50-00.  ACFT RETURNED TO SERVICE.
